Visclair

Hi, new here looking for some advice, I recently got put on visclair tablets to try and help me shift the mucus in my chest. They seemed to be helping but after about a week I got this horrible smell coming from my medicine cabinet, traced it to the visclair so took them back to pharmacist and he agreed there was a smell and changed them. Took the new ones home and for the first day or two they were fine but then they started to smell even though I had put this ones in a air tight containerso I took them down and showed them to my doctor she said there was a smell but didnt know if they were meant to or not and gave me another prescription for more. This time I went to a different pharmacist

and got more and this time I stuck them in the fridge but you guessed it they too are smelling but the funny thing is its not every pill that smells, its maybe every second or third one.

So Im asking is this normal for these pills or not, dont know to take them or not.

4 Replies

oldestnewest
  • If u phone the drug manufacturer they will b able to advise u if a smell is common or not for the tablets .

  • hi,

    I take carbocisteine for my mucus problem and really helps,maybe you could ask your doctor

    about it if you still have problems with yours .xxx

  • Tried looking up the maker details but its a Indai company. Will ask doc about they other pills that were mentioned. Thank you for your replies.

  • I have just phoned their head office in UK told them my concerns and they said they would look into it and get back to me.

    Thanks for the advice.

You may also like...